# SDR AU980939

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Condition: Separated
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) R2 SERVICE DOOR UPPER AND LOWER CONNECTION LINK BUSHES AND L2 SERVICE DOOR LOWER CONNECTION LINK BUSH MIGRATED.  FOUND DURING INSPECTION IAW ER A32-52-10-7C.
